Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/911

View Statistics
Title: Optimal model reduction by multipoint Padé approximation
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Matrices
Issue Date: Jan-1993
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from http://dx.doi.org/10.1016/0016-0032(93)90021-L
Citation: Lucas, T.N. 1993. Optimal model reduction by multipoint Padé approximation. Journal of the Franklin Institute. 330(1): pp.79-93. Available from http://dx.doi.org/10.1016/0016-0032(93)90021-L
Abstract: A novel method of obtaining optimal reduced-order models of linear system transfer functions is presented. It uses the popular multipoint Padé approximation technique in an iterative way to generate efficiently the optimal models. Central to the method is a new way of calculating Padé approximants about many points by reducing them to equivalent Taylor series approximants. Optimal reduced-order models for impulse and step inputs are considered, and it is seen how the method may be extended to ramp and other polynomial inputs. Numerical examples are given to demonstrate the method.
URI: http://hdl.handle.net/10373/911
ISSN: 0016-0032
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback